# SDR C2XA99IA257

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1002383Y00
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3988 - THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHERE MAINTENANCE CLEANED THE PROXIMITY SWITCH CANNON PLUG AND OPERATIONALLY CHECKED GOOD IAW ATR42-320 JIC 32-31-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 3467.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE IAW ATR42-320 JIC 32-31-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO DATE.  (M)
